Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 37, NWS Mobile, AL

November 22, 2011

NWS Mobile, AL issued this small craft advisory at Nov 22, 2011, 3:22 PM CST. It took effect at Nov 22, 2011, 9:00 PM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2011, 3:22 PM CST (21:22 UTC)
In effect from
Nov 22, 2011, 9:00 PM CST
Expired
Nov 23, 2011, 4:24 AM CST
In force
7 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WHUS74 KMOB 222122
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
322 PM CST TUE NOV 22 2011

...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING INTO THURSDAY MORNING...

.A FRONT WILL MOVE OVER AREA WATERS TONIGHT...BRINGING STRONG
OFFSHORE FLOW TO AREA COASTAL WATERS. SOME SETTLING WILL OCCUR
WEDNESDAY DURING THE DAY...BUT AS OVERNIGHT COOLING OCCURS...WINDS
WILL AGAIN RISE.

GMZ630-650-655-670-675-230530-
/O.NEW.KMOB.SC.Y.0037.111123T0300Z-111124T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
322 PM CST TUE NOV 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST
THURSDAY. 

* WINDS: WINDS WILL BECOME NORTHERLY AROUND 20 KNOTS WITH GUSTS TO 25
  KNOTS. WINDS WILL SETTLE TO 15 TO 20 KNOTS DURING THE DAY
  WEDNESDAY...BUT WILL AGAIN RISE TO AROUND 20 KNOTS WEDNESDAY NIGHT.

* SEAS: SEAS WILL BUILD TO AROUND 3 FEET NEAR SHORE TO AROUND 7 FEET
  WELL OFFSHORE. SEAS WILL SETTLE WITH THE WINDS DURING THE DAY
  WEDNESDAY...BUT ARE AGAIN EXPECTED TO RISE WEDNESDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
940 
WHUS74 KMOB 230342
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
942 PM CST TUE NOV 22 2011

...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING INTO THURSDAY
MORNING...

.A FRONT WILL MOVE OVER AREA WATERS TONIGHT...BRINGING INCREASING
SOUTHWEST WINDS FOLLOWED BY WIND SHIFT TO NORTHWEST AROUND 20 KNOTS
BEHIND THE FRONT. SEAS WILL INCREASE TO AS HIGH AS 7 FEET OFFSHORE
THROUGH WEDNESDAY.

GMZ630-650-655-670-675-231145-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-111124T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
942 PM CST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY. 

* WINDS: BECOMING NORTH AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS
  BRIEFLY DECREASE TO 15 TO 20 KNOTS WEDNESDAY...BUT WILL INCREASE AGAIN TO
  AROUND 20 KNOTS WEDNESDAY NIGHT.

* SEAS: BUILDING TO AROUND 3 FEET NEAR SHORE AND AROUND 7 FEET WELL
  OFFSHORE. SEAS WILL DECREASE WITH THE WINDS DURING THE DAY
  WEDNESDAY...BUT INCREASE AGAIN WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
820 
WHUS74 KMOB 231024
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
424 AM CST WED NOV 23 2011

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

.MODERATE TO STRONG OFFSHORE WINDS WILL FOLLOW IN THE WAKE OF A COLD
FRONT MOVING THROUGH THE MARINE AREA BUT WILL NOT SATISFY WIND OR SEA
CRITERIA FOR A SMALL CRAFT ADVISORY.

GMZ630-650-655-670-675-231130-
/O.CAN.KMOB.SC.Y.0037.000000T0000Z-111124T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
424 AM CST WED NOV 23 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

MODERATE TO STRONG OFFSHORE WINDS WILL FOLLOW IN THE WAKE OF A COLD
FRONT MOVING THROUGH THE MARINE AREA BUT WILL NOT SATISFY WIND OR
SEAS CRITERIA FOR A SMALL CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 12:33 PM CST, 2 hours 49 minutes earlier.

Area forecast discussion, Nov 22, 12:33 PM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1233 PM CST TUE NOV 22 2011

.MESOSCALE UPDATE...A SOLID LINE OF SHOWERS AND THUNDERSTORMS OVER
CENTRAL MS HAS BEGUN TO ACCELERATE THIS AFTERNOON AS A COLD POOL
BECOMES ESTABLISHED (EVIDENT BY THE LARGE STRATIFORM PRECIP BEHIND
THE LINE.) GIVEN THIS ACCELERATION...IT PUTS THE LINE INTO OUR
REGION MUCH SOONER THAN PREVIOUSLY ANTICIPATED AND WELL IN ADVANCE
OF THE COLD FRONT. THE LATEST TIMING PUTS THE LINE OF STORMS FROM
BUTLER...WAYNESBORO...TO RICHTON BY 2 PM...AND NEAR THE I-65
CORRIDOR BETWEEN 5-6 PM. MLCAPES HAVE RISEN TO 800-1200 J/KG AHEAD
OF THE LINE WITH 0-6KM BULK SHEAR OF 40-50 KT...SUPPORTIVE OF BOWING
SEGMENTS AND DAMAGING WIND GUSTS.LATEST SPC MESOANALYSIS SHOWS 0-1
KM SRH OF 150-250 M2/S2...WHICH IS SUPPORTIVE FOR ISOLATED
TORNADOES. AS WITH ANY QLCS EVENT...WE WILL HAVE TO WATCH FOR
SPIN-UPS EMBEDDED WITHIN THE MAIN LINE OF STORMS. WE WILL ALSO HAVE
TO WATCH FOR QUICK SPIN UPS IN DISCRETE ACTIVITY AHEAD OF THE LINE
AS SOME THUNDERSTORMS HAVE DEVELOPED...INDICATING THE CAP IS
WEAKENING AND IN SOME CASES HAS BROKEN.  THEREFORE...WE HAVE ISSUED
A TORNADO WATCH FOR OUR INLAND COUNTIES ALONG AND WEST OF I-65 UNTIL
5 PM. UNCERTAINTY IN THE EVOLUTION OF THE COLD POOL AND THE SEVERE
THREAT EXISTS THIS EVENING. IT IS POSSIBLE THAT THE LINE BEGINS TO
'LAY DOWN' AS THE COLD POOL WEAKENS AND BECOMES E-W ORIENTED THIS
EVENING...SIMILAR TO WHAT IS ALREADY OCCURRING OVER SOUTH CENTRAL
LOUISIANA. IF THIS DOES OCCUR...THEN THIS BOUNDARY WILL IN TURN
INTERACT WITH THE APPROACHING SHORTWAVE AND COLD FRONT
TONIGHT...POSSIBLY BRINGING A BETTER CHANCE OF ISOLATED SEVERE
FURTHER SOUTH TOWARD THE COAST. WE WILL CONTINUE TO REEVALUATE THIS
POTENTIAL THROUGH THE COURSE OF THE AFTERNOON. 34/JFB

&&

.AVIATION... (18Z ISSUANCE)... MODERATE SOUTH-SOUTHWESTERLY FLOW
WILL BRING GENERALLY MVFR CIGS/VISBYS INTO THE AFTERNOON...WITH
DROPS TO IFR AS THE TSRA COVERAGE INCREASES LATER THIS AFTERNOON
THROUGH THE EVENING. AS THE SYSTEM MOVES EAST OF THE AREA...THE
FRONT ASSOCIATED WITH THIS SYSTEM WILL PUSH TO THE EASTERN EDGES OF
THE FA BY SUNRISE WEDNESDAY.

/16

&&

.SHORT TERM (TODAY AND TONIGHT)...PERSISTENT SOUTHEAST WINDS IN THE
5-10 KNOT RANGE HAVE WORKED TO PREVENT FOG FORMATION OVER SOUTHEAST
MISSISSIPPI AND MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA.  THERE
HAS BEEN SOME PATCHY DENSE FOG NEAR BFM AND 79J BUT OTHERWISE
VISIBILITIES HAVE BEEN 2 MILES OR BETTER.  VISIBILITIES OVER THE
COASTAL WATERS ARE 3 MILES OR BETTER AS WELL.  FURTHER EAST OVER THE
NORTHWEST FLORIDA PANHANDLE...THE DENSE FOG FORMED EARLIER WHERE
WINDS DECOUPLED...BUT HAS SINCE LIFTED OVER MOST OF THE AREA EXCEPT
FOR PATCHY DENSE FOG NEAR NSE AND PNS.  BASED ON THESE TRENDS...HAVE
CANCELLED THE DENSE FOG ADVISORY FOR BOTH LAND AND MARINE AREAS.
THE REMAINDER OF THE FORECAST PERIOD WILL SEE A COLD FRONT MOVE
THROUGH THE AREA PRECEDED AND ACCOMPANIED BY STORMS...WITH A
POTENTIAL FOR STRONG AND POSSIBLY A FEW SEVERE STORMS.  A SURFACE
LOW CURRENTLY OVER ARKANSAS IS ASSOCIATED WITH A VIGOROUS SHORTWAVE
SWEEPING ACROSS THE SOUTHERN PLAINS.  THE SURFACE LOW MOVES
NORTHEAST AND ALONG THE OHIO RIVER VALLEY THIS AFTERNOON AND LATER
BRINGS A TRAILING COLD FRONT THROUGH THE FORECAST AREA LATE THIS
EVENING INTO THE OVERNIGHT HOURS.  A RATHER MOIST AIRMASS IS IN
PLACE OVER THE SOUTHWESTERN PORTION OF THE AREA WITH DEWPOINTS IN
THE MID TO UPPER SIXTIES...WITH RELATIVELY DRIER AIR OVER THE
REMAINDER OF THE AREA WITH DEWPOINTS IN THE MID FIFTIES LEFT OVER
FROM A DISSIPATING SURFACE WEDGE.  DEWPOINTS IN THE DRIER REGION
ALSO INCREASE TO THE MID SIXTIES DURING THE DAY AS A 10 KNOT
SOUTHERLY FLOW USHERS MORE MOISTURE INTO THE REGION.  MODEL
SOUNDINGS OVER THE AREA INITIALLY SHOW A SIGNIFICANT LIMITING FACTOR
FOR STRONG CONVECTIVE DEVELOPMENT DUE TO WARM TEMPERATURES IN THE
800-650 MB LAYER AS SEEN IN NAM/GFS SOUNDINGS.  LIGHT TO MODERATE
DEEP LAYER LIFT OVER THE AREA DURING THE DAY AND ADDITIONAL MOISTURE
IN THE 30 KNOT 850 MB FLOW BOTH ACT TO IMPROVE THE CONVECTIVE
PROFILE.  THE CAP IS ELIMINATED OVER THE NORTHWESTERN PORTION OF THE
AREA BY 00Z AND LATER ELIMINATED FURTHER EAST OVERNIGHT.  THE CAP IS
EFFECTIVE AT LIMITING WHAT COULD HAVE BEEN SIGNIFICANTLY HIGHER
INSTABILITY VALUES...WITH 0-1 KM MLCAPES TOPPING OUT AROUND 1000
J/KG OVER THE NORTHWESTERN PORTION LATE THIS AFTERNOON...WITH VALUES
DOWN TO 600 ELSEWHERE.  THIS AREA OF BEST MLCAPES WORKS EASTWARD
WITH THE APPROACH OF THE FRONT DURING THE EVENING HOURS THEN DROPS
OFF QUICKLY AFTER MIDNIGHT AS THE LACK OF DAYTIME HEATING FINALLY
TAKES ITS TOLL.  THE 30 KNOT 850 MB FLOW DOES MANAGE TO PRODUCE 0-1
KM HELICITIES OF 150-200 M2/S2 BUT IS OUT OF PHASE FROM THE BEST
INSTABILITY AND IN A REGION OF MLCAPES NEAR 600-700 J/KG...WITH
HELICITIES IN THE HIGHEST CAPE VALUES REMAINING LESS THAN 100
M2/S2.  PER COORDINATION WITH SPC....THIS ENVIRONMENT IS MARGINALLY
SUPPORTIVE FOR A FEW SEVERE STORMS WITH THE MAIN RISK DAMAGING
STRAIGHT LINE WINDS ALTHOUGH A BRIEF AND WEAK ISOLATED TORNADO
CANNOT BE RULED OUT.  WILL HAVE CHANCE POPS MAINLY THIS AFTERNOON
FOR MUCH OF THE AREA...EXCEPT LIKELY POPS OVER THE NORTHWESTERNMOST
COUNTIES WHERE A BROKEN BAND OF STORMS NEAR THE APPROACHING FRONT
WILL BEGIN TO MOVE INTO THE AREA.  CATEGORICAL POPS WORK ACROSS THE
AREA OVERNIGHT AS THE BROKEN BAND OF STORMS MOVE THROUGH AHEAD OF
AND ALONG THE FRONT.  THE MESOLOW DEVELOPMENT NOTED BY THE DAYSHIFT
IS INDICATED BY MODELS TO DEVELOP FURTHER NORTH AWAY FROM THE
FORECAST AREA...BUT WILL HAVE TO CLOSELY MONITORED FOR CHANGES. /29

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...THE COLD FRONT WILL MOVE
EAST OF THE AREA WEDNESDAY MORNING WITH A COOLER AND DRIER AIRMASS
MOVING INTO THE REGION. THIS WILL MAINTAIN GENERALLY CLEAR SKIES AND
DRY WEATHER THROUGH THE END OF THE WEEK. HIGHS WILL BE IN UPPER 60S
AND LOW 70S. LOWS WILL START OUT IN THE LOW 40S INLAND TO NEAR 50S
ALONG THE COAST AND GRADUALLY MODERATE THROUGH THE END OF THE WEEK.
HIGH PRESSURE WILL MOVE EAST OF THE AREA BY SATURDAY WITH LOW LEVEL
SOUTHEAST FLOW DEVELOPING AS ANOTHER COLD FRONT APPROACHES THE AREA.
THIS FRONT IS EXPECTED TO MOVE ACROSS THE GULF COAST SATURDAY NIGHT
INTO SUNDAY MORNING WITH A LINE OF SHOWERS AND THUNDERSTORMS. THE
COLDEST AIRMASS OF THE SEASON WILL FOLLOW IN THE WAKE OF THIS FRONT
WITH HIGHS ONLY IN THE 50S AND LOWS IN THE 30S FOR THE START OF NEXT
WEEK. /13

&&

.MARINE...A SURFACE LOW OVER THE SOUTHERN PLAINS PASSES NORTH OF THE
AREA THIS AFTERNOON INTO TONIGHT AND BRINGS A COLD FRONT THROUGH THE
MARINE AREA OVERNIGHT.  LIGHT TO MODERATE ONSHORE WINDS AHEAD OF THE
FRONT INCREASE TO 15-20 KNOTS THIS EVENING THEN SWITCH TO THE
NORTHWEST IN THE WAKE OF THE FRONT.  THE OFFSHORE FLOW GRADUALLY
SUBSIDES WEDNESDAY INTO THURSDAY AS A STRONG SURFACE HIGH BUILDS
INTO THE SOUTHEAST STATES.  A LIGHT TO MODERATE EASTERLY FLOW
PREVAILS THURSDAY NIGHT THEN INCREASES AND BECOMES SOUTHEASTERLY
FRIDAY INTO SATURDAY AS A COLD FRONT ADVANCES ACROSS THE SOUTHERN
PLAINS.  THE COLD FRONT IS ANTICIPATED TO MOVE THROUGH THE MARINE
AREA LATE SATURDAY NIGHT INTO SUNDAY MORNING WITH A STRONG NORTHWEST
FLOW IN THE WAKE OF THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      79  58  72  49 /  40  80  10  00
PENSACOLA   78  63  73  50 /  40  80  20  00
DESTIN      76  64  72  50 /  30  80  30  00
EVERGREEN   80  57  71  42 /  40  80  10  00
WAYNESBORO  80  52  69  42 /  60  90  00  00
CAMDEN      79  54  69  41 /  50  80  10  00
CRESTVIEW   80  62  74  43 /  40  80  30  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 22, 1:03 PM CST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...MESOSCALE UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
103 PM CST TUE NOV 22 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-231200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
103 PM CST TUE NOV 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO INTERIOR
SOUTHEASTERN MISSISSIPPI BY 3 PM. THE LINE IS EXPECTED TO PROGRESS
TO THE I-65 CORRIDOR BY 7 PM AND FURTHER EAST THEREAFTER. A TORNADO
WATCH IS IN EFFECT UNTIL 5 PM. THE MAIN THREAT WILL BE DAMAGING
STRAIGHT LINE WINDS BETWEEN 55 TO 65 MPH AND ISOLATED WEAK TORNADOES
UP TO EF-2 INTENSITY.

PLEASE DO NOT FOCUS SOLELY ON THE THUNDERSTORM LINE BECAUSE ISOLATED
DEVELOPING CELLS AHEAD OF THE LINE WILL BE CAPABLE OF PRODUCING
ISOLATED TORNADOES AS WELL WITH THE GREATEST CHANCE FROM ABOUT 15
MILES SOUTH OF HIGHWAY 84 AND POINTS NORTH THROUGHOUT INTERIOR
SOUTHWESTERN ALABAMA AND SOUTHEASTERN MISSISSIPPI.

THERE IS SOME UNCERTAINTY AS TO EXACTLY HOW THE LINE WILL EVOLVE
AFTER 5 PM. WE EXPECT SOME OVERALL WEAKENING OF THE LINE AFTER DARK
ON THE NORTH END. THE SOUTHERN END OF THE LINE...HOWEVER...WILL LIE
WEST TO EAST AND INDIVIDUAL THUNDERSTORMS WILL BEGIN MOVING ALONG
THE OLD BOUNDARY LEFT BY THE EARLIER THUNDERSTORM LINE. THIS WILL
POTENTIALLY RAISE THE THREAT OF SEVERE WEATHER FURTHER SOUTH OF
HIGHWAY 84 AFTER DARK AND DURING THE EVENING...INCLUDING THE FAR
WESTERN FLORIDA PANHANDLE. PLEASE BE AWARE THAT FURTHER UPDATES MAY
BE NEEDED. THE THUNDERSTORM THREAT WILL END ALTOGETHER BY MIDNIGHT
ALONG THE I-65 CORRIDOR AND BY 5 AM FROM CRENSHAW COUNTY ALABAMA TO
DESTIN FLORIDA.

MODERATE TO STRONG WINDS OVER THE MARINE AREA TONIGHT MAY CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY AFTERNOON THROUGH MONDAY

MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY NIGHT AND AGAIN FROM
FRIDAY NIGHT THROUGH MONDAY AS A STRONG COLD FRONT MOVES THROUGH THE
REGION.  NO OTHER HAZARDOUS WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NECESSARY
MAINLY DURING THE AFTERNOON AND EVENING HOURS.

In the hours before

Local storm report, Nov 22, 9:23 AM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
923 AM CST TUE NOV 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     WATER SPOUT      3 S DAUPHIN ISLAND      30.22N 88.13W
11/22/2011                   GMZ650             AL   COAST GUARD

            COAST GUARD REPORTED WATER SPOUT SOUTH OF DAUPHIN ISLAND.

&&

JW
Special weather statement, Nov 22, 11:24 AM CST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1124 AM CST TUE NOV 22 2011

ALZ055-221815-
MONROE AL-
1124 AM CST TUE NOV 22 2011

...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY IN SOUTHWEST
ALABAMA...THROUGH 1215 PM CST...

AT 1122 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF FRISCO CITY...OR 10 MILES
NORTHWEST OF MEGARGEL...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PETERMAN...           MONROEVILLE...        BEATRICE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 8:46 AM CSTSpecial Marine WarningMOB44 min
Nov 22, 9:12 AM CSTSpecial Marine WarningMOB48 min
Nov 22, 1:57 PM CSTSevere Thunderstorm WarningMOBChoctaw63 min
Nov 22, 4:04 PM CSTSpecial Marine WarningMOB116 min
Nov 22, 5:37 PM CSTSpecial Marine WarningMOB53 min
Nov 22, 5:46 PM CSTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw44 min

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.